| Model Number |
0998-00-0800-83 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cardiosave intra aortic ballon pump(iabp) mount loose.Popup mount has a loss 4 screws.There is no patient involvement.
Additional Manufacturer Narrative
Another mail info: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Upon further review, it was determined that the failure mode involved in the event did not lead to and does not have potential to lead to the outcomes of a serious incident.Please cancel mfg report number 2249723-2026-0001726 in your database.